Series Expansion for Interference in Wireless Networks

Radha Krishna Ganti François Baccelli 1, 2, 3 Jeffrey G. Andrews
3 TREC - Theory of networks and communications
DI-ENS - Département d'informatique de l'École normale supérieure, ENS Paris - École normale supérieure - Paris, Inria Paris-Rocquencourt
Abstract : The spatial correlations in transmitter node locations introduced by common multiple access protocols make the analysis of interference, outage, and other related metrics in a wireless network extremely difficult. Most works therefore assume that nodes are distributed either as a Poisson point process (PPP) or a grid, and utilize the independence properties of the PPP (or the regular structure of the grid) to analyze interference, outage and other metrics. But, the independence of node locations makes the PPP a dubious model for nontrivial MACs which intentionally introduce correlations, e.g., spatial separation, while the grid is too idealized to model real networks. In this paper, we introduce a new technique based on the factorial moment expansion of functionals of point processes to analyze functions of interference, in particular outage probability. We provide a Taylor-series type expansion of functions of interference, wherein increasing the number of terms in the series provides a better approximation at the cost of increased complexity of computation. Various examples illustrate how this new approach can be used to find outage probability in both Poisson and non-Poisson wireless networks
Type de document :
Article dans une revue
IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2012, 58 (4), pp.2194-2205. 〈http://ieeexplore.ieee.org/stamp/stamp.jsp?arnumber=06126035〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00940543
Contributeur : Fabien Mathieu <>
Soumis le : samedi 1 février 2014 - 18:44:41
Dernière modification le : jeudi 11 janvier 2018 - 06:20:06

Identifiants

  • HAL Id : hal-00940543, version 1

Collections

INRIA | UPMC | PSL

Citation

Radha Krishna Ganti, François Baccelli, Jeffrey G. Andrews. Series Expansion for Interference in Wireless Networks. IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2012, 58 (4), pp.2194-2205. 〈http://ieeexplore.ieee.org/stamp/stamp.jsp?arnumber=06126035〉. 〈hal-00940543〉

Partager

Métriques

Consultations de la notice

99